Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzy Topological Algebras
Journal Name: Indian Journal of Mathematics and Mathematical Sciences
Authors: Tazid Ali,S.Das
Broad Area: Mathematics
Sub Areas: Fuzzy Topology
Publication Year: 2009
Peer reviewed : yes
Volume: 5
ISSUE: 1
Page No.: 001-008
ISSN: 0973-3329
Keywords: Fuzzy Topological Algebra,Mixed Topology